Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 12, Issue 4 (Oct 2004)

Issues

An inverse problem for linear Sobolev type equations

V. E. Fedorov
  • Chelyabinsk State University, Kashirin Brothers Str., 129, Chelyabinsk, 454021, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ A. V. Urazaeva
  • Chelyabinsk State University, Kashirin Brothers Str., 129, Chelyabinsk, 454021, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

The inverse problem for linear operator-differential equation of the first order with degenerate operator near derivative, with unknown function in the right-hand side of the equation and generally speaking with integral condition of overdetermination are investigated. It is shown that under the assumptions on the operator in equations that guarantee the existence of analytic resolving semigroup of homogeneous equation the satisfying of some concordance condition for initial and final datas is necessary for the solvability of the problem. But if one put initial data only on the image of the resolving semigroup then the conditions of well-posedness of the equations can be found.

About the article

Published Online:

Published in Print: 2004-10-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/1569394042248210.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
S.G. Pyatkov and S.N. Shergin
Bulletin of the South Ural State University. Series "Mathematical Modelling, Programming and Computer Software", 2016, Volume 9, Number 2, Page 75
[2]
Vladimir E. Fedorov and Natalia D. Ivanova
Discrete and Continuous Dynamical Systems - Series S, 2016, Volume 9, Number 3, Page 687
[3]
Анна Викторовна Уразаева, Anna Viktorovna Urazaeva, Владимир Евгеньевич Федоров, and Vladimir Evgen'evich Fedorov
Математические заметки, 2009, Volume 85, Number 3, Page 440
[5]
A. V. Urazaeva and V. E. Fedorov
Mathematical Notes, 2009, Volume 85, Number 3-4, Page 426
[6]
A. V. Urazaeva and V. E. Fedorov
Differential Equations, 2008, Volume 44, Number 8, Page 1147

Comments (0)

Please log in or register to comment.
Log in